Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleW-Gr\"obner basis and monomial ideals under polynomial composition.
Author(s) Dilip Kohli, Jinwang Liu, Weijun Liu
TypeArticle in Journal
AbstractThe notion of weakly relatively prime and W-Gröbner basis in K[x 1, x 2, , x n ] are given. The following results are obtained: for polynomials f 1, f 2, , f m , {fλ11,fλ22,...,fλmm} is a Gröbner basis if and only if f 1, f 2, , f m are pairwise weakly relatively prime with λ 1, λ 2, , λ m arbitrary non-negative integers; polynomial composition by Θ = (θ 1, θ 2, , θ n ) commutes with monomial-Gröbner bases computation if and only if θ 1, θ 2, , θ m are pairwise weakly relatively prime.
KeywordsW-Gröbner basis, weakly relatively prime, polynomial composition
ISSN1005-1031; 1993-0445/e
URL http://link.springer.com/article/10.1007%2Fs11766-011-2695-5
LanguageEnglish
JournalAppl. Math., Ser. B (Engl. Ed.)
Volume26
Number3
Pages287--294
PublisherSpringer, Heidelberg; Zhejiang University & China Society for Industrial and Applied Mathematics, Ha
Year2011
Edition0
Translation No
Refereed No
Webmaster